Stability analysis of the steady-state solution of a mathematical model in tumor angiogenesis


Pamuk S. , GURBUZ A.

International Workshop on Global Analysis, Ankara, Turkey, 15 - 17 April 2004, vol.729, pp.369-373 identifier

  • Publication Type: Conference Paper / Full Text
  • Volume: 729
  • City: Ankara
  • Country: Turkey
  • Page Numbers: pp.369-373

Abstract

The stability of the steady-state solution of endothelial cell equation in a mathematical model for tumor angiogenesis is studied. It is proven mathematically that the steady-state solution is indeed the transition probability function tau(c(a), f). Trajectories near the critical point(s) are drawn, and the biological importance of the result is expressed briefly.